# SDR SWAA2022082946525

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 77,249 hours, 45,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Exposed
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE HAS YELLOW CAUTION FLAP EXPOSED / [01] PLACED VELCRO COVER BACK OVER L1 DOOR ESCAPE SLIDE HANDLE PER SIP
